# SDR DALA2021101406332

- Difficulty date: October 14, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 107,830 hours, 15,808 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 187 VERTICAL STABILIZER L/H EXTERIOR BETWEEN FSS 0 TO FSS 39.250, AUX SPAR TO FRONT SPAR FOUND DELAMINTION. CORRECTIVE ACTION: THE DELAMINATION REPAIRED ON VERTICAL STABILIZER L/H EXTERIOR, AUX SPAR TO FRONT SPAR AS PER B767- 300 SRM 51-70-10 (1982777)
